Possible recent range expansion of Alcataenia longicervica (Eucestoda: Dilepididae) parasitic in murres Uria spp. (Alcidae) into the North Atlantic

Muzaffar, Sabir B. and Hoberg, Eric P. and Jones, Ian L. (2005) Possible recent range expansion of Alcataenia longicervica (Eucestoda: Dilepididae) parasitic in murres Uria spp. (Alcidae) into the North Atlantic. Marine Ornithology, 33 (2). pp. 189-191. ISSN 2074-1235

[img] [English] PDF (Migrated (PDF/A Conversion) from original format: (application/pdf)) - Published Version
Available under License Creative Commons Attribution Non-commercial.

Download (430Kb)

Item Type: Article
URI: http://research.library.mun.ca/id/eprint/569
Item ID: 569
Department(s): Science, Faculty of > Biology
Date: 2005
Date Type: Publication

Actions (login required)

View Item View Item

Downloads

Downloads per month over the past year

View more statistics